Radar Telegram alerts Open Radar

A Russian woman has been diagnosed with liver damage caused by drugs.

תרגם לעברית

💟 Питер - по любви! · · Source

🇷🇺 Russia · Map

A Russian woman has been diagnosed with liver damage caused by drugs.

A Russian woman has been diagnosed with liver damage caused by drugs.

23-year-old Nina took Vietnamese sleeping pills Stilox-60 for several months, and then started taking a dietary supplement, now silymarin. In September, tests showed ALT 295 with a normal level of 40. After two weeks of taking the nutritional supplement, ALT increased to 553, and AST increased to 272 with a normal level of 37, Yeru reports.

Doctors in St. Petersburg diagnosed him with drug-induced liver damage. After stopping the medication and starting treatment, the numbers dropped to 273 and 167, but still exceeded the norm. Nina says she had no symptoms and felt healthy.

Both products are sold in Russia. Foreign researchers have previously described liver damage after taking another herbal preparation with the same active ingredient as Stilox-60.

More on Radar

Want to see every report in real time?

Hundreds of sources worldwide, translated into your language, with alerts for what matters to you.

Sign up free
Share on WhatsApp Get alerts on Telegram